Detail publikace

About one mathematical model of dynamics of free competition market

Originální název

About one mathematical model of dynamics of free competition market

Anglický název

About one mathematical model of dynamics of free competition market

Jazyk

en

Originální abstrakt

In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.

Anglický abstrakt

In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.

BibTex


@article{BUT150454,
  author="Denys {Khusainov} and K. M. {Fedorova} and Josef {Diblík} and Jaromír {Baštinec}",
  title="About one mathematical model of dynamics of free competition market",
  annote="In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.",
  chapter="150454",
  howpublished="print",
  number="1",
  volume="17",
  year="2018",
  month="february",
  pages="44--53",
  type="journal article - other"
}